Positivity Improving Operators and Hypercontractivity.
Mathematische Zeitschrift, Tome 180 (1982), pp. 225-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1982__180_173183,
author = {Christer Borell},
title = {Positivity {Improving} {Operators} and {Hypercontractivity.}},
journal = {Mathematische Zeitschrift},
pages = {225--234},
year = {1982},
volume = {180},
zbl = {0472.47015},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__180_173183/}
}
Christer Borell. Positivity Improving Operators and Hypercontractivity.. Mathematische Zeitschrift, Tome 180 (1982), pp. 225-234. http://geodesic.mathdoc.fr/item/MZ_1982__180_173183/